# SDR JR2R2011042300160

- Difficulty date: April 23, 2011
- Submitted: April 24, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 19,482 hours, 13,422 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Bracket
- Part number: CL6707560423
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYSTEM NR 3 BRAKE ACCUMULATOR FWD ATTACH BRACKETS CRACKED.  REMOVED AND REPLACED FWD ATTACH BRACKETS IAW CRJ 700 51-42-06.
